Thunderstorm Wind, Pearl River
- When
- June 1, 9:37 AM CST
- Where
- Pearl River County, Poplarville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.833, -89.533
Several trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 1, 12:30 AM CST, 9 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 130 AM CDT TUE JUN 01 2004 .DISCUSSION...DEFINITE DIFFERENCES SHOWING UP THIS AM IN GFS AND ETA MODELS. BOTH ANALYZE A TROUGH OVER TEXAS WUTH ETA SHOWING A SOMEWHAT DEEPER TROUGH OVER SOUTHEAST TEXAS FOR 01/00Z. ETA IS A TAD CLOSER TO LOCAL ANALYSIS FOR 500MB LEVEL. SECONDLY...ETA QPF VALUES WERE MORE IN LINE WITH CONVECTION OVER KSAT AREENA THAN THE AVN MODEL. CURRENT RADAR SHOWS CONVECTIVE AREAS SPLITTING WITH NEW AREA FORMING OVER NORTHEAST TEXAS WHICH IS IN LINE WITH AVN QPF AND HINTED AT BY ETA QPF AS WELL. BOTH OVERDO THE QPF IN SOUTHERN LA AND MS AT 06Z. PROBLEM FOR TODAY IS WHICH IS CORRECT IN TIMING AND INTENSITY. BELIEVE AVN HAS A CONVECTIVE FEEDBACK PROBLEM WITH INTENSITY OF VORT IN NORTHEAST TEXAS...BUT LOCATION IS GOOD. WILL USE A MIX OF THE TWO MODELS TO ARRIVE AT FORECAST TIMING AND ONSET OF CONVECTION TODAY. THIS WILL AFFECT MAX TEMPERATURES AS WELL. HAVE LEANED CLOSER TO ETA LOWER VALUES THERE. ANY SHOWERS WILL BE MODERATE TO HEAVY WITH 2 INCH PER HOUR RAINFALL AMOUNTS TODAY. LOCAL PRECIPITABLE WATER VALUES IN 1.6 AT KLCH TO 2.0 AT KLIX THIS AM. 80-100 KT JET IN NORTHERN AR TO OH VALLEY PUTS NORTHERN LA IN RIGHT REAR QUADRANT THIS AM...SELS HAS ALREADY PICKED UP ON THIS WITH WATCH FOR NORTHERN PARISHES THIS AM. SATELLITE LOOP SHOWS 50 KT JETLET MOVING FROM NORTHEAST MEXICO TOWARDS SOUTHWEST PASS MS RIVER WITH COOLING TOPS. EXPECT THIS TO SET OFF CONVECTION OVER THE WATER TODAY. REST OF WEEK LOOKS LIKE A REPEAT PERFORMANCE OF DAYTINE AND EARLY EVENING CONVECTION AS A SERIES OF SHORT WAVES PUSH THROUGH THE BROAD TROUGH OVER THE CENTRAL PLAINS. NEXT CHANCE FOR CLEARING WEATHER IS THIS WEEKEND. && PRELIMINARY POINT NUMBERS... MCB 80 66 86 66 / 70 10 60 20 BTR 86 70 88 70 / 70 10 60 10 MSY 88 75 89 73 / 60 10 50 10 GPT 85 74 86 72 / 70 20 50 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. MS...NONE. LA AND MS COASTAL WATERS...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 530 AM CDT TUE JUN 1 2004 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-011700- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 530 AM CDT TUE JUN 1 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL FORM ACROSS THE AREA TODAY. A FEW MAY BE SEVERE WITH DAMAGING WINDS TO 50 MPH AND LOCALLY HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES PER HOUR. THUNDERSTORMS WILL DIMINISH AND BECOME ISOLATED AFTER SUNSET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT SCATTERED SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EARLY EVENING. THUNDERSTORMS WILL BE LESS NUMEROUS SATURDAY AND SUNDAY. WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...HOWEVER AN ISOLATED SEVERE THUNDERSTORM MAY FORM EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
942 AM CDT TUE JUN 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND DMG MAGNOLIA 31.15N 90.46W
06/01/2004 PIKE MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON MUDDY SPRINGS ROAD OFF I-55
&&
25The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Several trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2004Every state in 2004This day in weather historyWarnings in Mississippi, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407459.